# SDR VNAA202006019994

- Difficulty date: June 1, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 12,631 hours, 11,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH620333891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY MACHINED BRACKET CORRODED AT FS 517.00 AT LBL 2.6.  REMOVED AND REPLACED FWD CARGO BAY BRACKETS, MARKED PN SH620-33389-1 IAW SRM 51-42-22-001-001-A01, 51-42-21-001-001-A01 AND 51-42-00-001-001-A01.
